# SDR AALA201804139007

- Difficulty date: April 10, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737-8
- Aircraft serial: 44463
- Aircraft time: 877 hours, 346 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: M8744
- Condition: Low Pressure
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LIFE RAFT, BOTTLE PRESSURE LOW.   MAINTENANCE REPLACED THE NR 2 LIFE RAFT ASSY IAW MM 25-64-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
